# SDR SIMA20141115003

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,139 hours, 32,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING LT & RT AFT EMER LIGHTS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY IAW AMM 32-50-04.  OPERATIONS CHECKED GOOD.
